# SDR UIEA2018082901841

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,017 hours, 19,814 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173881001
- Part serial: 16N0144
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EICAS WARNING CABIN ALTITUDE AT FL 380. FOLLOWED QRH AND EMERGENCY DESCENT PROCEDURES. AUTO 1 AND AUTO 2 BOTH DID NOT STABLE CABIN ALTITUDE, SWITCHED TO MAIN MODE AND WAS ABLE TO STABILIZE CABIN. REPEAT WRITE UP.-AUTO 2 CABIN ALTITUDE STILL INOP. PERFORMED BITE CHECK ON SYS1 AND SYS2. NO FAULTS SYS2, SYS1 FAULTED AC MOTOR. RANG OUT WIRES ON SYS1 PER WDM 21-31-11, SYS2 PER WDM 21-31-21, FOUND NO CONTINUITY BETWEEN PIN 22, CONNECTOR B24(SELECTOR) AND PIN C1 CONNECTOR D2712/ EQUIP RACK. VERIFIED CONTINUITY AS PER WIRING SCHEMATIC/WDM 21-31-21. CABIN PRESS SYS AUTO2 AND PER STD WIRING PRACTICES. REPLACED CABIN OUTFLOW VALVE ASSY IAW AMM 21-31-03: P/N OFF: 606832-18, S/N:13-1761. REMOVED AND REPLACED CABIN PRESSURE SELECTOR, OPS CHECK GOOD PER AMM 21-31-01: P/N OFF: 130502-6, S/N 113-372. REMOVED AND REPLACED NR 1 CABIN PRESSURE CONTROLLER, OPS CHECK GOOD PER AMM 21-31-02.
